Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of a regularity theorem for elliptic systems


Author: K. Uhlenbeck
Journal: Proc. Amer. Math. Soc. 37 (1973), 315-316
MSC: Primary 35J45
MathSciNet review: 0315282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof, which makes use of the Riesz-Thorin theorem, for a smoothness theorem for solutions of elliptic systems in divergence form with bounded measurable coefficients. The results imply an important theorem in two dimensions due to Morrey [3]. Meyers has used a similar technique to get these results for elliptic equations [4].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J45

Retrieve articles in all journals with MSC: 35J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0315282-8
PII: S 0002-9939(1973)0315282-8
Article copyright: © Copyright 1973 American Mathematical Society